have the same need for this medicine and want badly to get off. I want to know what my doctor could give me to help me ween off this medicine? I see him this Thursday and I want very badly to get off the meds.
Mitzer; I agree with the other post, It is much easier to have the doctor taper you down off this medication then to stop it cold turkey and he or she can put you on a dose slowly taking you off of it You have to be very careful coming off this high of dose. Get your doctor to help you and you can't be in a huge rush it is going to take some time for as long and how many pills you have been on. good luck and Happy New Year Chuck1957
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 5 answers
Posted 19 Apr 2011 • 4 answers
Posted 14 Sep 2011 • 2 answers
Posted 12 Nov 2011 • 2 answers
Posted 8 Dec 2011 • 1 answer